Boundary decay estimates for solutions of fourth-order elliptic equations

Gerassimos Barbatis Department of Mathematics, University of Ioannina

TBD mathscidoc:1701.333112

Arkiv for Matematik, 45, (2), 197-219, 2006.3
We obtain integral boundary decay estimates for solutions of fourth-order elliptic equations on a bounded domain with regular boundary. We apply these estimates to obtain stability bounds for the corresponding eigenvalues under small perturbations of the boundary.
No keywords uploaded!
[ Download ] [ 2017-01-08 20:36:20 uploaded by arkivadmin ] [ 85 downloads ] [ 0 comments ] [ Cited by 1 ]
@inproceedings{gerassimos2006boundary,
  title={Boundary decay estimates for solutions of fourth-order elliptic equations},
  author={Gerassimos Barbatis},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203620657716921},
  booktitle={Arkiv for Matematik},
  volume={45},
  number={2},
  pages={197-219},
  year={2006},
}
Gerassimos Barbatis. Boundary decay estimates for solutions of fourth-order elliptic equations. 2006. Vol. 45. In Arkiv for Matematik. pp.197-219. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203620657716921.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved